# SDR CALA2025011401901

- Difficulty date: January 14, 2025
- Submitted: January 14, 2025
- Operation: Air carrier
- Aircraft: N77014
- Make and model: Boeing 777224
- Aircraft serial: 29862
- Aircraft time: 116,287 hours, 11,872 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 7772NLG
- Part serial: 1397
- Condition: Vibration
- Location: Zone 700
- Part time: 3,896 hours, 595 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: D

## Discrepancy

NOSE WHEEL VIBRATION AND SHIMMY FELT AFTER PUSHBACK/START OF TAX I ROTABLE PARTS INSTALLED INFO.    REPLACED LH AND RH NLG TIRES AND WHEEL ASSYS REF AMM 32-45-02.  INSPECTED NLG ASSY REF FIM 32-51 TASK 801, NO DEFECTS NOTED, REPLACED BOTH NLG TIRES AS PRECAUTIONARY MEASURE. TAXIED AIRCRAFT, NO VIBRATION OR SHIMMY NOTED, OK TO CONTINUE.
